A note on the paper by K. Feng “Non-congruent numbers, odd graphs and the Birch–Swinnerton-Dyer conjecture” (Acta Arith. 75 (1996), 71–83)

Tom 134 / 2008

Yan Li, Lianrong Ma Acta Arithmetica 134 (2008), 279-281 MSC: 11R11, 11R29. DOI: 10.4064/aa134-3-6

Autorzy

  • Yan LiDepartment of Mathematical Sciences
    Tsinghua University
    Beijing 100084, China
    e-mail
  • Lianrong MaDepartment of Mathematical Sciences
    Tsinghua University
    Beijing 100084, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek